Publications

  • Sandeep Sharma and Anuradha Sharma, Multi-twisted additive codes over finite fields with complementary duals, Problems of Information Transmission, accepted for publication (2022).
  • Varsha Chauhan and Anuradha Sharma, Hamming weight enumerators of multi-twisted codes with at most two non-zero constituents, Finite Fields and their Applications 76, 101910, pp. 1-50 (2021).
  • Varsha Chauhan and Anuradha Sharma, A generalization of multi-twisted codes over finite fields, their Galois duals and Type II codes, Journal of Applied Mathematics and Computing, https://doi.org/10.1007/s12190-021-01574-1 (2021).
  • Varsha Chauhan, Anuradha Sharma, Sandeep Sharma and Monika Yadav, Hamming weight distributions of multi-twisted codes over finite fields, Designs, Codes and Cryptography 89(8), pp. 1787-1837 (2021).
  • Sandeep Sharma and Anuradha Sharma, Multi-twisted additive codes over finite fields, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, https://doi.org/10.1007/s13366-021-00576-1, 34 pages (2021).
  • Tania Sidana and Anuradha Sharma, Roulette games and depths of words over finite commutative rings, Designs, Codes and Cryptography 89, pp. 641–678 (2021).
  • Monika Yadav and Anuradha Sharma, Mass formulae for Euclidean self-orthogonal and self-dual codes over finite commutative chain rings, Discrete Mathematics 344 (1), 112152, pp. 1-24 (2021).
  • Tania Sidana and Anuradha Sharma, Repeated-root constacyclic codes over the chain ring GF(pm)[u]/ (u3), IEEE Access 8, pp. 101320-101337 (2020).
  • Anuradha Sharma and Tania Sidana, On b-symbol distances of repeated-root constacyclic codes, IEEE Transactions on Information Theory 65(12), pp. 7848-7867 (2019).
  • Anuradha Sharma and Varsha Chauhan, Skew multi-twisted codes over finite fields and their Galois duals, Finite Fields and their applications 59, pp. 297-334 (2019).
  • Anuradha Sharma and Tania Sidana, On the structure and distances of repeated-root constacyclic codes of prime power lengths over finite commutative chain rings, IEEE Transactions on Information Theory 65(2), pp. 1072-1084 (2019).
  • Anuradha Sharma and Tania Sidana, Repeated-root constacyclic codes of arbitrary lengths over the Galois ring GR(p2,m), Discrete Mathematics, Algorithms and Applications 10(3), pp. 1-22, (2018).
  • Anuradha Sharma, Varsha Chauhan and Harshdeep Singh, Multi-twisted codes over finite fields and their dual codes, Finite Fields and their Applications 51, pp. 270-297 (2018).
  • Anuradha Sharma & Taranjot Kaur, Enumeration formulae for self-dual, self-orthogonal and complementary-dual quasi-cyclic codes over finite fields, Cryptography and Communications 10(3), pp. 401-435 (2018).
  • Anuradha Sharma and Saroj Rani, Trace Description and Hamming weights of irreducible constacyclic codes, Advances in Mathematics of communications 12(1), pp. 123-141 (2018).
  • Anuradha Sharma and Taranjot Kaur, Enumeration of complementary-dual cyclic GF(q)-linear GF(qt)-codes, Discrete Mathematics 341(4), pp. 965-980 (2018).
  • Hai Q. Dinh, Anuradha Sharma, Saroj Rani and Songsak Sriboonchitta, Cyclic and Negacyclic codes of length 4ps over GF(pm)+uGF(pm), Journal of Algebra and its Applications, DOI: 10.1142/S0219498818501736 (2017).
  • Taranjot Kaur and Anuradha Sharma, Constacyclic additive codes over finite fields, Discrete Mathematics, Algorithms and Applications 9 (3), pp. 1-35 (2017).
  • Anuradha Sharma and Amit K. Sharma, Byte weight enumerators of codes over Fp and modular forms over a totally real field, International Journal of Information and Coding Theory 4, no. 4 (2017) pp. 237-257.
  • Anuradha Sharma and Taranjot Kaur, On cyclic Fq-linear Fqt -codes, International Journal of Information and Coding Theory 4, no. 1 (2017) pp. 19-46.
  • Anuradha Sharma and Saroj Rani, Repeated-root constacyclic codes of length 4 l m p n, Finite Fields and their Applications 40 (2016) pp. 163-200.
  • Anuradha Sharma, On cyclic codes of length pn l m over a finite field, International Journal of Information and Coding Theory 3, no. 3 (2016) pp. 217-233.
  • Anuradha Sharma and Saroj Rani, On constacyclic codes over finite fields, Cryptography and Communications 8, no. 4 (2016) pp. 617-636.
  • Anuradha Sharma and Amit K. Sharma, Construction of self-dual codes over Z 2 m , Cryptography and Communications 8, no. 1 (2016) pp. 83-101.
  • Anuradha Sharma and Suman Bala, On the weight distributions of some q-ary cyclic codes, Ars Combinatoria 128 (2016) pp. 199-208.
  • Anuradha Sharma and Suman Bala, The weight distributions of some binary cyclic codes, Ars Combinatoria 126 (2016) pp. 41-63.
  • Anuradha Sharma, Simple-root negacyclic codes of length 2pn lm over a finite field, Journal of the Korean Mathematical Society 52, no. 5 (2015) pp. 965-989.
  • Anuradha Sharma, Self-dual and self-orthogonal negacyclic codes of Length 2mpn over a finite field, Discrete Mathematics 338, no. 4 (2015) pp. 576-592.
  • Anuradha Sharma, Repeated-root constacyclic codes of length lt ps and their dual codes, Cryptography and Communications 7, no. 2 (2015) pp. 229-255.
  • Anuradha Sharma and Amit K. Sharma, Byte weight enumerators and modular forms of genus r, Journal of Algebra and its Applications 14, no. 6 (2015) [25 pages].
  • Anuradha Sharma and Amit K. Sharma, A note on weight distributions of irreducible cyclic codes, Discrete Mathematics, Algorithms and Applications 6, no. 3 (2014) [17 pages].
  • Amit K. Sharma & Anuradha Sharma, MacWilliams identities for weight enumerators with respect to the RT metric, Discrete Mathematics, Algorithms and Applications 6, no. 2 (2014) [11 pages].
  • Anuradha Sharma & Gurmeet K. Bakshi, Polyadic codes of prime power length II, Ars Combinatoria, 117 (2014) pp. 9--31.
  • Anuradha Sharma & Amit K. Sharma, MacWilliams identities for m-spotty weight enumerators of codes over rings, Australasian Journal of Combinatorics 58, no. 1 (2014) pp. 67--105
  • Anuradha Sharma & Amit K. Sharma, On some new m-spotty Lee weight enumerators, Designs, Codes and Cryptography 71 (2014) pp. 119--152.
  • Anuradha Sharma & Amit K. Sharma, On a g-fold joint m-spotty Lee weight enumerator, Discrete Mathematics 313, no. 20 (2013) pp. 2150--2161.
  • Anuradha Sharma & Amit K. Sharma, On MacWilliams type identities for r-fold joint m-spotty weight enumerators, Discrete Mathematics 312, no. 22 (2012) pp. 3316-3327.
  • Anuradha Sharma & Amit K. Sharma, MacWilliams type identities for some new m-spotty weight enumerators, IEEE Transactions on Information Theory 58, no. 6 (2012) pp. 3912-3924.
  • Anuradha Sharma & G. K. Bakshi, The weight distributions of some irreducible cyclic codes, Finite Fields Appl. 18, no. 1 (2012) pp. 144-159.
  • Gurmeet K. Bakshi, Madhu Raka & Anuradha Sharma, Idempotent generators of irreducible cyclic codes, Number theory & discrete geometry, Ramanujan Math. Soc. Lect. Notes Ser. 6, Ramanujan Math. Soc., Mysore (2008) pp. 13--18.
  • Gurmeet K. Bakshi, Madhu Raka & Anuradha Sharma, Existence of polyadic codes in terms of Diophantine equations, Diophantine equations, Tata Inst. Fund. Res. Stud. Math. 20, Tata Inst. Fund. Res., Mumbai (2008) pp. 33--48.
  • Anuradha Sharma, Gurmeet K. Bakshi, Vishwa C. Dumir & M. Raka, Irreducible cyclic codes of length 2n, Ars Combinatoria 86 (2008) pp. 133-146.
  • Anuradha Sharma, Gurmeet K. Bakshi & Madhu Raka, The weight distributions of irreducible cyclic codes of length 2m, Finite Fields Appl. 13, no. 4 (2007) pp. 1086-1095.
  • Anuradha Sharma, Gurmeet K. Bakshi & Madhu Raka, Polyadic codes of prime power length, Finite Fields Appl. 13, no. 4 (2007) pp. 1071-1085.
  • Anuradha Sharma, Gurmeet K. Bakshi & Madhu Raka, Irreducible cyclic codes of length 2pn , Ars Combinatoria 83 (2007) pp. 267-278.
  • Anuradha Sharma, Gurmeet K. Bakshi, Vishwa C. Dumir & Madhu Raka, Cyclotomic numbers and primitive idempotents in the ring GF(q)[x]/ (xpn -1), Finite Fields Appl. 10, no. 4 (2004) pp. 653-673.

Book Published:
  • Minjia Shi, YoungJu Choie, Anuradha Sharma & Patrick Sole, Codes and Modular Forms: A Dictionary, World Scientific Publishing Co. Pte. Ltd., Singapore (2019).